# SDR UALA2009101303219

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 51,758 hours, 7,471 cycles
- Engine: Pwa PW40903
- System (JASC): 2810 · Fuel Storage
- Part: Control Unit
- Part number: 60B9260220
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER LEFT REFUELING VALVE INOP.  REPLACED LEFT CENTER FUELING VALVE CONTROL UNIT.  OPERATIONAL CHECK NORMAL.
